# SDR UIEA2024032400217

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 47,730 hours, 8,977 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 142U774114
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 880-900 S-7R STRINGER SUSPECT SCRATCH / CRACK.  M/D STA 880-900 S-7R STRINGER REPAIR AS PER SRM 53-20-03 AND RI-53-20-16783 REV A. NO FURTHER DEFECTS NOTED. P/N 142U7741-14. )
